# SDR CA050228013

- Difficulty date: February 24, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 18,205 hours
- Engine: Pwa PT6T3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: R
- Precautionary procedure: R

## Discrepancy

(CAN) A/F 18258 HOURS. HELI SKIING OPERATION.  PILOT WAS DESCENDING DOWN A HILL AND SETTING UP HIS APPROACH TO LAND HELICOPTER. THE PILOT PULLED IN POWER TO CONTROL HIS DESCENT RATE AND NOTICED THAT THE ENGINES REMAINED IN FLIGHT IDLE. HE CHECKED HIS THROTTLE GRIPS AND FOUND THAT BOTH THROTTLES WERE ON MAX STOP. HE SET UP HIS AUTOROTATION AND LANDED HARD IN POWDER SNOW. HELICOPTER DAMAGED. NTSB HAS BEEN NOTIFIED OF THIS INCIDENT AND WILL BE INVESTIGATING IN THE NEAR FUTURE. THE PILOT WAS THE ONLY ONE ON BOARD.
